# SDR USAA2009070291661

- Difficulty date: June 25, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 65,240 hours, 44,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C19 - MAJOR REPAIR - LEVEL 2 CORROSION ON AFT GALLEY FLOOR WEB BETWEEN BS 986.5 TO BS 1006, RBL 42.  REPAIRED AFT GALLEY FLOOR WEB BETWEEN BS 986.5 TO BS 1006, RBL 42 IAW SRM 53-60-51.
